# SDR DL72L951774

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, .5 INCH VISIBLE CRACK ON NR 6 L/E FLAP    ACTUATOR O/B ATTACH BRACKET IN LOWER RADIUS.  REPAIRED PER M/M 57-20-21 PAR 12.
